Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 1

 
   

On ( α ,m,h)-Convexity

PP: 145-150
doi:10.18576/amis/120114
Author(s)
Muhammad Aslam Noor, Muhammad Uzair Awan, Khalida Inayat Noor, Themistocles M. Rassias,
Abstract
The main objective of this article is to introduce the class of ( α ,m,h)-convex functions. It is shown that this class unifies several new and known classes of convex functions. Some new integral inequalities of Hermite-Hadamard type are obtained. Some special cases are also discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved